Is my thyroid to blame

I have been taking levothyroxine and carbimazole for some time now and bloods are normal range however I have been feeling anxious,have palpitations,aching legs when walking,breathlessness,shakes,loss of appetite,weight loss and tiredness.I am also having b12 injections every 3 months and take folic acid tablets for b12 deficiency,what is causing these symptoms which normally come on every few weeks lasting only a few days but this time they came on at Christmas and haven't gone.

2 Replies

oldestnewest
  • I don't have your problem so don't feel in a position to reply but you say your bloods are in normal range. Normal doesn't tend to mean a lot so I'm sure if you could add the readings and the ranges to your post then if will be easier for others to comment.

  • I agree with silverfox. Your symptoms indicate you may be slightly hyper at the moment and need a little adjustment in meds. You are on block and replace I believe. Get blood test results and post on here, or go see doc and ask for new blood tests to show current situation.

You may also like...